# SDR WX0A2022092374256

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N248NV
- Make and model: Airbus A320-214
- Aircraft serial: 7781
- Aircraft time: 13,898 hours, 7,235 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 876057
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTS RECEIVED FAULT ""BAT/EPSU(13WL) AFT L"". / PERFORMED TSM 33-51-00-810-857-A. REPLACED BATTERY ON EPSU 13WL IAW AMM 33-51-38. OPS CHECK GOOD."
